muscle-icon

Dvt

I have dvt problem sice 7 months.even though I am using acitrom 2mg & 1gm in alternative days.it's not get came down. There no cause behind this problem.how its rise means I am sexually satisfied myself for 2 days .once per day after that u got body pains throughout my body after 4 days pains came.but pain remains in my left leg.this happened in nov 2015.before this I have back pain problem.what is the reason behind this problem.and how get ride of this problem.plz reply
views-icons 12 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Dvt

doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hi......., Several factors can affect blood flow in the deep veins and increase the risk for developing blood clots. These include: Increasing age, Personal or family history of DVT or pulmonary embolism, Having certain types of malignant cancers, Having a vein disease, such as varicose veins, Smoking... Treatment includes anticoagulant.. .Consult Physician....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO